BibTeX record journals/moc/LynessS04

download as .bib file

@article{DBLP:journals/moc/LynessS04,
  author    = {James N. Lyness and
               Tor S{\o}revik},
  title     = {Four-dimensional lattice rules generated by skew-circulant matrices},
  journal   = {Math. Comput.},
  volume    = {73},
  number    = {245},
  pages     = {279--295},
  year      = {2004},
  url       = {https://doi.org/10.1090/S0025-5718-03-01534-5},
  doi       = {10.1090/S0025-5718-03-01534-5},
  timestamp = {Wed, 17 Feb 2021 09:01:49 +0100},
  biburl    = {https://dblp.org/rec/journals/moc/LynessS04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics